# SDR 08FDEA01008

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 53,357 hours, 11,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC705070
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 2007 AFT SIDE VERTICAL STIFFENER AT X = -10, FOUND 1/4 INCH CRACKED AT TOP CORNER AREA. COMPLIED WITH EA 1-5310-112588 PART 1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
